Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A quadratic form problem in the calculus of variations


Author: A. Adrian Albert
Journal: Bull. Amer. Math. Soc. 44 (1938), 250-253
DOI: https://doi.org/10.1090/S0002-9904-1938-06730-4
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 6 (1942), 467--471
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 494--498
MathSciNet review: 1563719
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06730-4

American Mathematical Society